Zeitschrift für angewandte Mathematik und Physik ZAMP

, Volume 39, Issue 6, pp 952–953

Canonical Runge-Kutta methods

  • F. M. Lasagni
Brief Reports

DOI: 10.1007/BF00945133

Cite this article as:
Lasagni, F.M. Z. angew. Math. Phys. (1988) 39: 952. doi:10.1007/BF00945133

Summary

In the present note we provide a complete characterization of all Runge-Kutta methods which generate a canonical transformation if applied to a Hamiltonian system of ordinary differential equations.

Copyright information

© Birkhäuser Verlag Basel 1988

Authors and Affiliations

  • F. M. Lasagni
    • 1
  1. 1.MathematicsETHZürich